# SDR FDEA201503100788

- Difficulty date: March 10, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 26-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK BETWEEN FRAME 26.5 - 38.3 AT BL0, HAS SEVERAL AREAS MARKED FOR CORROSIONS & SCRATCHES.  BLENDED OUT CORROSIONS AT MDC SEAT TRACK BETWEEN FRAME 26.5 - 38.3 AT BL0 IAW SRM 51-74-10.  CHECKED FOUND TO BE OUT OF LIMITS.  DAMAGE DIMENSIONS L=2.5", W=0.075" & D=0.067 IAW SRM 53-10-16 FIG 101.  R & R SEAT TRACK IAW DWG A53781941.  INSTALLED SEAT TRACK IAW SRM 51-40-21.
